Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very excessive gas
Jan 25, 2004

I have been reading most all the questions relating to gas. I have had very excessive gas now for 14 months, I have done everything in conjunction with my doc, we are out of options, and I am so frustrated and it is, no has beeen affecting personal and professon life . I am 18 years HIV+, on combivir and viramune for 10 years now , never been sick, undect v-load and 850+tcel. Is there a true specialist out there that I can see other than the 5 GI doctors I have seen and each giving up and saying it's IBS. I believe theres got to be something to alieviate the problem mayhbe not correct it.... HELP PLEASE!!!!

Response from Dr. Henry

You might also consider discussing that with a good nutritionist. I assume you don't have lactose intolerance and/or have tried Bean-X which helps some folks. Changing your HIV meds in a careful manner to see if they are in any any contributing is an option I have tried in several patients when their HIV situation would allow that. I have consulted Dr. Michael Levitt at the VA in Minneapolis who is know as a "gas" expert when I get stumped. KH



Previous
Memory loss
Next
Diabetes and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement